# SDR HEEA967320

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 206513211
- Condition: Defective
- Location: Bag Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION, FOUND THAT THE BAGGAGE DOOR WOULD NOT CLOSE COMPLETELY.  INSPECTED AND FOUND THAT GAS STRUT WOULD NOT COMPRESS COMPLETELY.
